Saeid Alikhani
Saeid Alikhani
Professor of Mathematics, Yazd University
Verified email at yazd.ac.ir
Title
Cited by
Cited by
Year
Introduction to Domination Polynomial of a Graph.
S Alikhani, Y Peng
Ars Comb. 114, 257-266, 2014
88*2014
Characterization of graphs using domination polynomials
S Akbari, S Alikhani, Y Peng
European Journal of Combinatorics 31 (7), 1714-1724, 2010
862010
Dominating sets and domination polynomials of paths
S Alikhani, YH Peng
International journal of Mathematics and mathematical sciences 2009, 2009
482009
On edge-magic graphs
SM Lee, F Saba, E Salehi, SA Sun, Hugo
Discrete Math, 2011
472011
Dominating sets and domination polynomials of certain graphs, II
S Alikhani, Y Peng
Opuscula Mathematica 30 (1), 37-51, 2010
402010
Dominating sets and domination polynomials of graphs
S Alikhani
Universiti Putra Malaysia, 2009
382009
Dominating sets and domination polynomial of cycles
YP Saeid Alikhani
Global Journal of Pure and Applied Mathematics 4 (2), 151-162, 2008
35*2008
Chromatic polynomials of some dendrimers
S Alikhani, MA Iranmanesh
Journal of Computational and Theoretical Nanoscience 7 (11), 2314-2316, 2010
332010
Domination polynomials of cubic graphs of order 10
S Alikhani, YH Peng
Turkish Journal of mathematics 35 (3), 355-366, 2011
262011
On the zeros of domination polynomial of a graph
S Akbari, S Alikhani, MR Oboudi, YH Peng
Combinatorics and Graphs 531, 109-115, 2010
262010
The domination polynomial of a graph at− 1
S Alikhani
Graphs and Combinatorics 29 (5), 1175-1181, 2013
222013
Eccentric connectivity polynomials of an infinite family of dendrimer
S Alikhani, MA Iranmanesh
Digest. J. Nanomater. Bios 6 (1), 256-257, 2011
222011
Chromatic polynomials of some nanotubes
S Alikhani, MA Iranmanesh
Digest. J. Nanomater. Bios 5, 1-7, 2010
212010
Independence roots and independence fractals of certain graphs
S Alikhani, Y Peng
Journal of Applied Mathematics and Computing 36 (1-2), 89-100, 2011
172011
On the domination polynomials of non P4-free graphs
S Alikhani
IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI) 8 (2), 49-55, 2013
162013
On the domination polynomial of some graph operations
S Alikhani
International Scholarly Research Notices 2013, 2013
152013
On the atom-bond connectivity index of some families of dendrimers
S Alikhani, R Hasni, NE Arif
Journal of Computational and Theoretical Nanoscience 11 (8), 1802-1805, 2014
142014
Energy of graphs, matroids and Fibonacci numbers
S Alikhani, MA Iranmanesh
Iranian Journal of Mathematical Sciences and Informatics 5 (2), 55-60, 2010
142010
Distinguishing number and distinguishing index of certain graphs
S Alikhani, S Soltani
arXiv preprint arXiv:1602.03302, 2016
132016
On the domination polynomials of friendship graphs
SJ Saeid Alikhani, Jason I. Brown
FILOMAT 30 (1), 169-178, 2016
13*2016
The system can't perform the operation now. Try again later.
Articles 1–20